# SDR DHL2000708020

- Difficulty date: September 14, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 5512 MOUNT HOLE CRACK.  REPLACED PANEL 12 X 25 INCH PER SRM 51-30-2.
